# SDR AALA202007279005

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 74,647 hours, 28,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT OVER R1 DOOR INOPERATIVE. RELAMPED EXIT LIGHT OVER R1 DOOR PERFORMED OPS CHECK PER AMM 33-51-00.
